# SDR ABXA040320

- Difficulty date: August 31, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 40,695 hours, 43,274 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Empennage
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INITITATED DUTCH ROLL DURING CLIMBOUT AND PROGRESSIVELY GOT WORSE WITH THE HIGHER CLIMB.  ROLL TOOK PLACE WITH OR WITHOUT AUTO PILOT ON AND OFF, WITH YAW DAMPER SWITCH ON OR OFF.  ACCOMPLISHED RUDDER CONTROL TAB INSP/TEST IAW DC9 MM 27-20-02-04.  NO DEFECTS NOTED.  LUBRICATED RUDDER PACKAGE.
